# SDR DXTA2009031903555

- Difficulty date: March 17, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- Aircraft time: 9,012 hours, 7,483 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463509G0150
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ANTISKID" AND "PWR BRAKE" ANNUNCIATORS ILLUMINATED. EMERGENCY CHECKLIST PROCEDURES PERFORMED INCL SKID CONTROL BREAKER RESET, TO NO AVAIL. NO BRAKES UPON LANDING.  TROUBLESHOT AND REPLACED RUPTURED BRAKE LINE ON RT GEAR BRAKE ASSY WITH A NEW BRAKE LINE ASSY IAW MM 32-42-01.  BLED BOTH SIDES BRAKES IAW MM 31-41-00.  BOTH LINE CLEARANCE CHECKED GOOD IAW MM 32-30-00.  DURING GEAR EXTENSION/RETRACTION SLOW CYCLE, SERVICED BRAKE RESERVOIR TO FULL IAW MM 12-12-01 AND SERVICED EMERG BRAKE/GEAR BOTTLE IAW MM 12-13-01.  LINE LEAK CHECKED GOOD.
